See Alike in...

Alike App

Browser

jeen.screen

41d

Hi please help could there be a reason why I often feel nauseous, especially at night, along with experiencing hot flashes, for lack of a better term?

    • 100drums

      41d

      are you on any medications or treatments ot the moment? before or after eating?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

The symptoms described could be related to a variety of conditions. One possibility mentioned is menopause, which can cause hot flashes and night sweats. Another possibility is high blood pressure, which can cause nausea and other symptoms. Acid reflux or anxiety could also be causing the nausea, especially at night. It's recommended to consult with a healthcare professional for an accurate diagnosis.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion